# SDR AALA20140220005

- Difficulty date: February 20, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 60,482 hours, 29,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND CUSP FROM STATIONS 1193 TO 1194 OTBD OF NR 6 SEAT TRACK CORRODED. ACCOMPLISHED CUSP REPAIR IAW SRM 53-05-00-001.
